# SDR CA130424003

- Difficulty date: April 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 2,416 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 704A34412271
- Condition: Leaking
- Location: Hyd System
- Part time: 3 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NEW STYLE LINES WERE INSTALLED LESS THAN 3 HRS PRIOR TO FAILURE.  PILOT NOTICED HYD FLUID UNDER THE ACFT AND FOUND A MASSIVE LEAK ON THE MGB DECK.  THERE HAVE BEEN REPORTED ISSUES WITH THESE "NEW" LINES AND WE ARE AWARE OF SEVERAL OPERATORS WHO HAVE HAD FAILURES WITH VERY LITTLE TSN.  ACFT HAD PREVIOUSLY HALTED PRODUCTION ON THEM WHEN FAILURES STARTED OCCURING AND STATED THESE NEW BATCHES WERE FIXED. OBVIOUSLY THERE ARE STILL ISSUES AS OUR FAILURE AND SOME OTHER OPERATORS IN THE AREA HAVE HAD FAILURES ON, CORRECTED BATCHES. OUR HOSE WAS DATED 3T12.
